My doctor put me on it in addition to the Lexapro I’d been on for many years (which replaced the Celexa I’d been on for even more years). I started taking it and then [blank space in time] and suddenly I was on the phone with my psychiatrist, who called to see why I was trying to renew a previous unsuccessful prescription, something I had no memory of doing. In other words, the Abilify caused me to have a very comprehensive episode of amnesia. I think I lost a couple of weeks, no memory of it at all.
Not sure if the combination of Abilify and Lexapro was responsible for that or if the Abilify just aggravated my existing memory issues (from ECT), but since you’re going to be taking the same basic combination (citalopram/escitalopram plus the Abilify), I would suggest you have somebody monitor you pretty closely for behavior changes or changes in cognition, at least for the first couple of weeks.